# SDR 99ZZZX2890

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 222060096103
- Condition: Failed
- Location: Cockpit
- Part time: 2,287 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING LIGHT WOULD NOT GO OUT.  REF:  MCN 52.  REMOVED AND REPLACED.
